# SDR SIMA200507510

- Difficulty date: March 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING A CUTOUT.  FABRICATED AN EXTERNAL DOUBLER, FILLER, THREE SHIMS AND PLATE.  REPAIR DONE IAW EMB SRM, SRM EMB-145/1142 REV 28, CHAPTER 53-21-10.  (M)
